default search action
"Hamilton Paths in Graphs of Linear Extensions for Unions of Posets."
Grzegorz Stachowiak (1992)
- Grzegorz Stachowiak:
Hamilton Paths in Graphs of Linear Extensions for Unions of Posets. SIAM J. Discret. Math. 5(2): 199-206 (1992)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.